Alert archive / New Mexico / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 12, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 1, 2011, 4:29 PM MDT for De Baca County, Guadalupe County, Lincoln County, New Mexico. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2011, 4:29 PM MDT (22:29 UTC)
- Expired
- Jun 1, 2011, 5:15 PM MDT
- In force
- 46 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties De Baca County, NM, Guadalupe County, NM, Lincoln County, NM
The radar
The Cannon AFB radar (KFDX), 133 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:16 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2838 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
171 WUUS55 KABQ 012229 SVRABQ NMC011-019-027-012315- /O.NEW.KABQ.SV.W.0012.110601T2229Z-110601T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 429 PM MDT WED JUN 1 2011 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN LINCOLN COUNTY IN CENTRAL NEW MEXICO WEST CENTRAL DE BACA COUNTY IN EAST CENTRAL NEW MEXICO SOUTH CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 515 PM MDT * AT 427 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16 MILES SOUTHWEST OF RAMON...OR ABOUT 28 MILES EAST OF CORONA...AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... HIGHWAY 247... THIS WILL IMPACT HIGHWAY 285 BETWEEN MILE MARKERS 165 AND 186... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. && LAT...LON 3449 10485 3414 10472 3401 10523 3416 10531 TIME...MOT...LOC 2228Z 230DEG 25KT 3412 10513 $$ DPORTER
2 follow-up statements
125 WWUS55 KABQ 012258 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 458 PM MDT WED JUN 1 2011 NMC019-012307- /O.CAN.KABQ.SV.W.0012.000000T0000Z-110601T2315Z/ GUADALUPE- 458 PM MDT WED JUN 1 2011 ...SEVERE THUNDERSTORM WARNING CANCELLED FOR SOUTH CENTRAL GUADALUPE COUNTY... THE STORM IS NOT EXPECTED TO IMPACT SOUTH CENTRAL GUADALUPE COUNTY... THUS THE WARNING HAS BEEN CANCELLED FOR THIS COUNTY ONLY. LAT...LON 3438 10481 3414 10472 3405 10515 3420 10522 TIME...MOT...LOC 2257Z 234DEG 16KT 3416 10503 $$ NMC011-027-012315- /O.CON.KABQ.SV.W.0012.000000T0000Z-110601T2315Z/ DE BACA-LINCOLN- 458 PM MDT WED JUN 1 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN LINCOLN AND WEST CENTRAL DE BACA COUNTIES UNTIL 515 PM MDT... AT 456 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF RAMON...OR ABOUT 32 MILES SOUTH OF VAUGHN...MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... PORTIONS OF HIGHWAY 247... THIS WILL IMPACT HIGHWAY 285 BETWEEN MILE MARKERS 166 AND 181... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. && LAT...LON 3438 10481 3414 10472 3405 10515 3420 10522 TIME...MOT...LOC 2257Z 234DEG 16KT 3416 10503 $$ DPORTER
749 WWUS55 KABQ 012314 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 514 PM MDT WED JUN 1 2011 NMC011-027-012324- /O.EXP.KABQ.SV.W.0012.000000T0000Z-110601T2315Z/ DE BACA-LINCOLN- 514 PM MDT WED JUN 1 2011 ...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 515 PM MDT FOR NORTHEASTERN LINCOLN AND WEST CENTRAL DE BACA COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR EASTERN NEW MEXICO. LAT...LON 3438 10481 3414 10472 3405 10515 3420 10522 TIME...MOT...LOC 2314Z 234DEG 16KT 3420 10496 $$ DPORTER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:30 PM MDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 1, 2:30 PM MDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 230 PM MDT WED JUN 1 2011 ...SLIGHT RISK FOR SEVERE WEATHER THIS AFTERNOON AND EVENING... .DISCUSSION... STORMS ALREADY ERUPTING ACROSS NORTH CENTRAL NEW MEXICO EARLY THIS AFTERNOON WITHIN A REGION WHERE MLCAPES ARE RANGING FROM 500-2000 J/KG AND CIN HAS ERODED AWAY. TRENDS AND MODEL PROJECTIONS SUGGEST ACTIVITY SHOULD CONTINUE TO RAPIDLY INCREASE AS PEAK-HEATING NEARS. EXPECT ATMOSPHERE TO DESTABILIZE THROUGH THE LATE AFTERNOON...WITH ACTIVITY EXPANDING INTO THE ERN PLAINS. SHEAR PROFILES INDICATE A FEW SUPERCELLULAR STORMS ARE LIKELY IN THE NE/EC PLAINS WITH LARGE HAIL AND DAMAGING WINDS BEING A PRIMARY THREAT. CAN NOT RULE OUT A ROGUE TORNADO WITH THE STRONGEST UPDRAFTS/OROGRAPHICS. MEANWHILE... THE RUC HODOGRAPHS ARE LESS FAVORABLE FOR THE SE...THEREFORE EXPECT A REPEAT PERFORMANCE OF MULTICELLULAR STORMS IF CAP IS BUSTED. THIS REGION WILL ALSO EXPERIENCE A THREAT FOR LARGE HAIL AND GUSTY WINDS. MEANWHILE...CENTRAL/WRN NEW MEXICO EXPERIENCED LOW LEVEL MOISTURE ADVECTION LAST NIGHT. THIS WILL AID IN THE DEVELOPMENT OF ACTIVITY BETWEEN THE CONTINENTAL DIVIDE AND CENTRAL MOUNTAIN CHAIN...HOWEVER MOST OF THESE STORMS WILL BE DRIER IN NATURE AND MAY PRODUCE GUSTY OUTFLOW WINDS. PRECIPITATION CHANCES SHOULD REMAIN ELEVATED THROUGH AT LEAST THE MIDNIGHT HOUR WITH LINGERING BENIGN STORMS PERSISTING THROUGH EARLY THURSDAY MORNING. TEMPERATURES TONIGHT WILL REMAIN 10 TO 15 DEGREES ABOVE SEASONAL AVERAGES. UPPER LEVEL DISTURBANCE IN NORTHERN CALIFORNIA WILL TRACK INTO THE NRN ROCKIES FOR THURSDAY. THIS WILL TIGHTEN THE GRADIENT ALOFT FOR WRN NEW MEXICO...LEADING TO BREEZY TO WINDY CONDITIONS ALONG/WEST OF THE CONTINENTAL DIVIDE. NEAR WIND ADVISORY CRITERIA IS LIKELY... AND THE MIDNIGHT SHIFT MAY NEED TO POST AN ADVISORY. MEANWHILE...IT APPEARS MOISTURE IN CENTRAL NM WILL BE SCOURED OUT...LIMITING THE CONVECTIVE POTENTIAL IN THIS REGION. ENOUGH JUICE SHOULD REMAIN IN PLACE ACROSS ERN NM COUPLED WITH PERTURBATIONS ALOFT TO SPARK A FEW THUNDERSTORMS DURING THE AFTERNOON/EVENING HOURS. THREAT FOR SEVERE WEATHER IS VERY MINIMAL WITH MAIN THREATS BEING SMALL HAIL AS WELL AS GUSTY WINDS. HIGH TEMPERATURES WILL GENERALLY BE SLIGHTLY ABOVE NORMAL. FRIDAY WILL LIKELY BE THE MORE TRANQUIL DAY OF THE WEEK AS MOISTURE IS CORRALLED TO THE FAR ERN PLAINS. A FEW PEAK HEATING STORMS MAY BE IN THE OFFING...BUT WIDESPREAD ACTIVITY IS NOT EXPECTED ATTM. UPPER LEVEL SYSTEM IN THE PACIFIC WILL DRIVE SOUTH INTO THE CA COASTLINE... AS A RIDGE REMAINS PARKED IN THE SOUTH CENTRAL U.S. THIS COULD ALLOW FOR A SQUEEZE PLAY TO DEVELOP ACROSS THE LAND OF ENCHANTMENT...WITH MOISTURE MIGRATING NORTH. IT IS IMPORTANT TO NOTE THIS SHOULD MOSTLY BE AN OOZING OF MID/UPPER LEVEL MOISTURE AND NOT A HEALTHY MONSOONAL SURGE TYPICAL OF THE AUGUST TIME FRAME. ADDED MOISTURE AND AFTERNOON INSTABILITY WILL ALLOW FOR INCREASED PRECIPITATION CHANCES OVER THE CENTRAL ZONES. GFS40 SUGGESTS LOW-LEVEL MOISTURE WILL RETURN TO THE REGION ON SAT...THOUGH IT MAY NOT BE ENOUGH TO PRECLUDE A THREAT FOR DRY THUNDERSTORMS. GFS SOUNDINGS HINT A BIT MORE MOISTURE WILL BE IN THE REGION ON SUNDAY...BUT NOT TOTALLY CONVINCED AT THIS TIME. WILL NEED TO MONITOR WITH FUTURE MODEL RUNS. DPORTER && .AVIATION... VFR CONDITIONS TO PREVAIL THROUGH EVENING FOR MOST TERMINALS EXCEPT THOSE IN AND AROUND THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS. MID-AFTERNOON AND EARLY EVENING THUNDERSTORM AND SHOWER ACTIVITY IN THE AFOREMENTIONED AREAS WILL PRODUCE OCCASIONAL MIDDLE LEVEL BROKEN TO OVERCAST CEILINGS. LATER IN THE EVENING THE THUNDERSTORM AND SHOWER ACTIVITY WILL SPREAD INTO THE EASTERN PLAINS AND NORTHEAST HIGHLANDS PRODUCING OCCASIONAL MIDDLE LEVEL BROKEN TO OVERCAST CEILINGS. DOWNBURST WINDS FROM THIS CONVECTIVE ACTIVITY CAN PRODUCE DANGEROUS ERRATIC WINDS...HAIL AND ISOLATED IFR CEILINGS DURING HEAVY DOWNPOURS. CONVECTION AND SHOWER ACTIVITY WILL DIMINISH AFTER MIDNIGHT AND GIVE WAY TO VFR CONDITIONS AT ALL TERMINALS THROUGH MIDDAY THURSDAY. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER... THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BRING LIGHTNING CONCERNS TO MUCH OF THE CENTRAL MOUNTAIN CHAIN AND THE ADJACENT HIGHLANDS...THE NORTHEAST HIGHLANDS AND EASTERN PLAINS OF NEW MEXICO. AN INFLUX OF MOISTURE IS CONTINUING WITH THE DRYLINE MOVING WESTWARD PAST THE CENTRAL MOUNTAIN CHAIN TOWARD THE CONTINENTAL DIVIDE THIS AFTERNOON. DEWPOINTS CLIMBING INTO THE 40S...50S...AND 60S ARE ALLOWING FOR EXCELLENT HUMIDITY RECOVERY IN THE EASTERN HALF OF THE STATE WHILE PRIMING THE ATMOSPHERE FOR SOME THUNDER THIS AFTERNOON AND EVENING. ENTIRE EASTERN HALF OF THE STATE WILL HAVE AT LEAST SOME CHANCE FOR THUNDER WHILE THE AREA ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WILL BE THE FAVORED AREA FOR SCATTERED COVERAGE OF WET STORMS. SURROUNDING AREAS WITH LESS COVERAGE MAY SEE MORE OF A HYBRID OF WET AND DRY STORMS WITH DRY LIGHTNING POTENTIAL CONTINUING. STORMS WILL GENERALLY STEER FROM SOUTHWEST TO NORTHEAST WITH SOME STRONGER TO SEVERE STORMS UNDERGOING MORE CHAOTIC MOTIONS. MAXIMUM TEMPERATURES ARE A FEW DEGREES ABOVE AVERAGE TODAY AND HUMIDITIES WILL BE NOTABLY HIGHER IN THE EAST...BUT REMAIN BELOW 10 PERCENT IN PARTS OF THE FAR WESTERN ZONES. PREVAILING WINDS AREAWIDE WILL BE BREEZY AND EVEN OCCASIONALLY WINDY IN THE WESTERN HIGH TERRAIN WHERE AN HOUR OR TWO OF BRIEF AND LOCALIZED CRITICAL FIRE WEATHER WILL DEVELOP. WIND DIRECTION WILL STAY SOUTH SOUTHWEST IN THE DRIER WESTERN ZONES OF THE STATE WHILE THE MORE MOIST CENTRAL AND EASTERN ZONES OBSERVE MORE SOUTH SOUTHEASTERLY WIND DIRECTIONS. ERRATIC AND GUSTY WINDS WILL OF COURSE ACCOMPANY ANY CONVECTIVE SHOWERS OR STORMS. OVERNIGHT HUMIDITY RECOVERY AGAIN WILL BE GOOD TO EXCELLENT IN THE CENTRAL TO EASTERN ZONES AND POOR TO FAIR IN THE WEST. THE UPPER LEVEL PATTERN WILL UNDERGO A BIT OF TRANSITION WITH STRENGTHENING SOUTHWESTERLY WINDS ALOFT NEAR THE FOUR CORNERS AS TROUGH IS FORCED INTO MONTANA. BROAD AREA OF LOWER SEA LEVEL PRESSURE WILL ALSO ACCOMPANY THIS UPPER FEATURE...AND CONSEQUENTLY WINDS OVER NEW MEXICO WILL INCREASE SOME THURSDAY...PARTICULARLY IN THE WESTERN ZONES AND ALONG THE NORTHEAST TO CENTRAL HIGHLANDS. MID LEVEL MOISTURE LOOKS TO BE DRAWN INTO THE STATE UNDER THIS PATTERN...BUT SOME OF THE LOWER LAYER MOISTURE WILL BE MIXED EASTWARD. ENOUGH MOISTURE WILL LIKELY BE LEFT BEHIND FOR SOME ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS IN THE EASTERN HALF OF THE STATE. THE COMBINATION OF INCREASED WINDS AND LOWERING HUMIDITY WILL RAISE THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS IN WESTERN ZONES OF NEW MEXICO AND HAVE OPTED TO ISSUE A RED FLAG WARNING FOR WESTERN AREAS ALONG THE ARIZONA BORDER. HAVE OPTED TO CONTINUE THE FIRE WARNING WATCH FOR THE CENTRAL HIGHLANDS AND PARTS OF THE NORTHEAST HIGHLANDS AS UNCERTAINTY EXISTS OVER EXTENT AND DURATION OF CRITICAL FIRE CONDITIONS IN THESE AREAS. WILL ALLOW THE NEXT SHIFT TO RE-EVALUATE WITH NEXT OBSERVATIONAL AND MODELING DATA SET TO DETERMINE THE APPROPRIATE HAZARD ISSUANCE FOR THIS AREA. WINDS SHOULD DIMINISH TO MODERATE BREEZES ON FRIDAY AS THE UPPER PATTERN REEMERGES...BRINGING WEAK SOUTHWESTERLIES ALOFT OVER NEW MEXICO AS A NEW UPPER LOW TAKES RESIDENCE OFF THE COASTS OF OREGON/CALIFORNIA. AGAIN...SUFFICIENT MOISTURE SHOULD BE LINGERING OVER THE EASTERN THIRD TO HALF OF THE STATE FOR ISOLATED STORMS. THIS PATTERN LOOKS TO STAY ENTRENCHED OVER THE AREA FOR THE FOLLOWING SEVERAL DAYS. THE LOW OFF THE WEST COAST LOOKS TO FINALLY GET ABSORBED EASTWARD BY LATE NEXT WEEK....BUT NOT BEFORE A STINT OF REPEATED DAILY SHOWER/STORMS BEING DRAWN OVER MUCH OF CENTRAL TO EASTERN NEW MEXICO. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 57 86 45 81 / 0 0 0 0 DULCE........................... 43 79 38 76 / 10 0 0 5 CUBA............................ 52 83 44 82 / 10 0 0 5 GALLUP.......................... 49 82 40 81 / 5 0 0 0 EL MORRO........................ 47 79 41 77 / 5 0 0 0 GRANTS.......................... 47 84 43 82 / 5 5 5 0 QUEMADO......................... 49 83 45 81 / 0 0 0 0 GLENWOOD........................ 51 89 53 87 / 0 0 0 0 CHAMA........................... 41 74 40 72 / 20 0 0 5 LOS ALAMOS...................... 54 83 53 81 / 20 0 5 10 PECOS........................... 53 81 51 80 / 20 10 10 10 CERRO/QUESTA.................... 49 79 45 77 / 20 5 5 10 RED RIVER....................... 39 71 44 69 / 20 5 5 20 ANGEL FIRE...................... 42 75 44 72 / 20 10 10 20 TAOS............................ 48 82 47 80 / 20 5 5 10 MORA............................ 52 80 49 78 / 30 10 10 10 ESPANOLA........................ 50 89 51 87 / 20 5 5 10 SANTA FE........................ 54 84 51 83 / 20 5 5 10 SANTA FE AIRPORT................ 58 87 53 85 / 20 5 5 10 ALBUQUERQUE FOOTHILLS........... 61 89 57 88 / 10 5 5 5 ALBUQUERQUE HEIGHTS............. 64 90 61 89 / 10 5 5 5 ALBUQUERQUE VALLEY.............. 59 91 55 91 / 10 5 5 5 ALBUQUERQUE WEST MESA........... 60 90 56 90 / 10 5 5 5 LOS LUNAS....................... 61 91 54 91 / 10 5 5 5 RIO RANCHO...................... 59 92 55 90 / 10 5 5 5 SOCORRO......................... 65 95 61 93 / 10 5 5 5 SANDIA PARK/CEDAR CREST......... 55 88 55 86 / 20 5 5 5 TIJERAS......................... 56 89 54 87 / 20 5 5 5 MORIARTY/ESTANCIA............... 48 86 52 85 / 30 10 10 10 CLINES CORNERS.................. 56 83 54 83 / 30 10 10 10 GRAN QUIVIRA.................... 60 86 54 85 / 20 10 10 10 CARRIZOZO....................... 64 87 60 87 / 20 20 20 10 RUIDOSO......................... 59 78 56 77 / 40 30 30 20 CAPULIN......................... 55 86 54 84 / 40 10 10 10 RATON........................... 53 89 53 88 / 40 10 10 10 SPRINGER........................ 58 90 56 89 / 40 10 10 10 LAS VEGAS....................... 55 84 55 84 / 40 10 10 10 CLAYTON......................... 60 91 61 90 / 40 10 10 10 ROY............................. 63 88 59 87 / 40 10 10 10 CONCHAS......................... 69 94 65 94 / 40 20 10 10 SANTA ROSA...................... 66 91 63 92 / 30 20 10 10 TUCUMCARI....................... 66 96 64 95 / 30 20 20 10 CLOVIS.......................... 64 93 62 91 / 30 20 20 10 PORTALES........................ 64 94 63 92 / 30 20 20 10 FORT SUMNER..................... 67 93 63 93 / 30 20 20 10 ROSWELL......................... 67 96 64 96 / 40 20 20 10 PICACHO......................... 65 91 61 90 / 50 20 30 10 ELK............................. 62 85 57 84 / 40 20 30 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 8 PM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ101-105-109. FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ103-107. && 46/01
Hazardous weather outlook, Jun 1, 5:18 AM MDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 518 AM MDT WED JUN 1 2011 NMZ501>540-021200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 518 AM MDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN EAST ACROSS THE ADJACENT HIGHLANDS AND PLAINS THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE OVER THE WEST AND CENTRAL HIGHLANDS THURSDAY AFTERNOON. FROM THE CENTRAL HIGHLANDS EAST TO THE TEXAS STATE LINE...EXPECT SCATTERED THUNDERSTORMS TO DEVELOP. SOME OF THE STORMS COULD BE STRONG TO LOCALLY SEVERE. FRIDAY THROUGH NEXT TUESDAY...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN EAST ACROSS THE ADJACENT HIGHLANDS AND PLAINS. SPOTTERS SHOULD REPORT MEASURED THUNDERSTORM WIND SPEEDS...WIND IMPACTS...AND HAIL TO THE NATIONAL WEATHER SERVICE VIA THE INTERNET AT WEATHER.GOV/ABQ...TOLL FREE AT 888.386.7637 OR VIA AMATEUR RADIO. 17
In the hours before
Local storm report, Jun 1, 3:53 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
353 PM MDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL SPRINGER 36.37N 104.60W
06/01/2011 E1.00 INCH COLFAX NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1101134
05Special weather statement, Jun 1, 4:01 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 401 PM MDT WED JUN 1 2011 NMZ539-012230- EASTERN LINCOLN COUNTY- 401 PM MDT WED JUN 1 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY THROUGH 430 PM MDT... AT 357 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 21 MILES SOUTHWEST OF RAMON...OR ABOUT 26 MILES SOUTHEAST OF CORONA...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 247 AND LOCALES WEST OF HIGHWAY 285 IN NORTHEAST LINCOLN COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3435 10501 3399 10492 3393 10523 3423 10532 TIME...MOT...LOC 2200Z 241DEG 19KT 3407 10519 DPORTER
Special weather statement, Jun 1, 4:08 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 408 PM MDT WED JUN 1 2011 NMZ527-530-012245- RATON RIDGE/JOHNSON MESA-UNION COUNTY- 408 PM MDT WED JUN 1 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN COLFAX AND NORTHWESTERN UNION COUNTIES THROUGH 445 PM MDT... AT 400 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DES MOINES...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHWESTERN UNION COUNTY ALONG STATE ROAD 456 AND THE CIMARRON RIVER VALLEY. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR NORTHEASTERN NEW MEXICO. && LAT...LON 3700 10330 3670 10373 3682 10402 3701 10379 TIME...MOT...LOC 2208Z 213DEG 16KT 3683 10384
Special weather statement, Jun 1, 4:11 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
411 PM MDT WED JUN 1 2011
NMZ530-531-012245-
HARDING COUNTY-UNION COUNTY-
411 PM MDT WED JUN 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION AND NORTHERN
HARDING COUNTIES THROUGH 445 PM MDT...
AT 406 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTH OF BUEYEROS...OR ABOUT 26 MILES
NORTHEAST OF MOSQUERO...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL
UNION COUNTY. THIS INCLUDES AREAS NEAR GRENVILLE...AND ALONG
HIGHWAYS 56 AND 412.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR NORTHEASTERN NEW MEXICO.
&&
LAT...LON 3622 10326 3609 10355 3609 10378 3617 10379
3617 10386 3618 10387 3652 10365
TIME...MOT...LOC 2210Z 222DEG 25KT 3614 10373Special weather statement, Jun 1, 4:24 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 424 PM MDT WED JUN 1 2011 NMZ526-539-012300- EASTERN LINCOLN COUNTY-SOUTH CENTRAL MOUNTAINS- 424 PM MDT WED JUN 1 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY THROUGH 500 PM MDT... AT 422 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TINNIE...OR ABOUT 29 MILES EAST OF RUIDOSO...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...ARABELA. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3370 10511 3346 10489 3330 10519 3346 10532 TIME...MOT...LOC 2224Z 218DEG 18KT 3345 10519 DPORTER
Local storm report, Jun 1, 4:26 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
426 PM MDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 5 NE FOLSOM 36.90N 103.86W
06/01/2011 M0.88 INCH UNION NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1101135
SHYThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:50 PM MDT | Special Weather Statement | ABQ | Roosevelt | 25 min |
| May 31, 8:18 PM MDT | Special Weather Statement | ABQ | Roosevelt | 27 min |
| May 31, 8:22 PM MDT | Special Weather Statement | ABQ | Roosevelt | 23 min |
| May 31, 8:48 PM MDT | Special Weather Statement | ABQ | Roosevelt | 27 min |
| May 31, 8:50 PM MDT | Special Weather Statement | ABQ | Roosevelt | 25 min |
| May 31, 8:52 PM MDT | Special Weather Statement | ABQ | Chaves | 23 min |
| May 31, 9:15 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| May 31, 9:27 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 63 min |
| May 31, 10:13 PM MDT | Special Weather Statement | ABQ | Roosevelt | 32 min |
| May 31, 10:31 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 33 min |
| Jun 1, 5:10 AM MDT | Fire Weather Watch | ABQ | Catron, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 1 more | 23 hr |
| Jun 1, 2:01 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 44 min |
| Jun 1, 2:43 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 47 min |
| Jun 1, 2:57 PM MDT | Special Weather Statement | ABQ | San Miguel | 33 min |
| Jun 1, 3:08 PM MDT | Special Weather Statement | ABQ | Colfax | 52 min |
| Jun 1, 3:12 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 33 min |
| Jun 1, 3:14 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 61 min |
| Jun 1, 3:31 PM MDT | Red Flag Warning | ABQ | Catron, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 1 more | 28 hr |
| Jun 1, 3:40 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 29 min |
| Jun 1, 3:41 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 64 min |
| Jun 1, 3:51 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 114 min |
| Jun 1, 4:01 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| Jun 1, 4:08 PM MDT | Special Weather Statement | ABQ | Union | 37 min |
| Jun 1, 4:11 PM MDT | Special Weather Statement | ABQ | Union | 34 min |
| Jun 1, 4:15 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 45 min |
| Jun 1, 4:24 PM MDT | Special Weather Statement | ABQ | Lincoln | 36 min |
| Jun 1, 4:40 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 80 min |
| Jun 1, 4:56 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 49 min |
| Jun 1, 5:00 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
| Jun 1, 5:02 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 43 min |
| Jun 1, 5:26 PM MDT | Special Weather Statement | ABQ | Union | 34 min |
| Jun 1, 5:31 PM MDT | Special Weather Statement | ABQ | Harding | 44 min |
| Jun 1, 5:36 PM MDT | Special Weather Statement | ABQ | Harding | 39 min |
| Jun 1, 5:46 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 44 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.